# SDR REXA2022111502550

- Difficulty date: October 26, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Servce Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE (P/N SH670-31986-1) IS CORRODED.  REMOVED AND REPLACED LOWER SILL ANGLE IAW CRJ-900 SRM 51-42-06-001-001-A01,51-42-21-001-001-A01 AND 51-42-36-001-001-A01.
